MathSciNet Relay Station
MathSciNet bibliographic data
MR1911049 49Q20 (49J10)
Jerrard, R. L.; Soner, H. M. Functions of bounded higher variation. Indiana Univ. Math. J. 51 (2002), no. 3, 645–677.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement